# SDR ASOA20140303022V

- Difficulty date: March 5, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 28,732 hours, 21,931 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CARGO DOOR LOWER BEAM CORRODED,  BETWEEN FRAMES 65-68.  MAINTENANCE R & R CARGO DOOR BEAM IAW SRM 51-40-02 AND CPM 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO MAINTENANCE.
